Decomposition of Dirichlet forms associated to unbounded Dirichlet operators

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


In [8], the author decomposed the Dirichlet form associated to a bounded generator G of a weakly*-continuous, completely positive, KMS-symmetric Markovian semigroup on a von Neumann algebra M. The aim of this paper is to extend G to the unbounded generator using the bimodule structure and derivations.

Original languageEnglish
Pages (from-to)347-358
Number of pages12
JournalBulletin of the Korean Mathematical Society
Issue number2
Publication statusPublished - 2009 Mar

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Decomposition of Dirichlet forms associated to unbounded Dirichlet operators'. Together they form a unique fingerprint.

Cite this